Feminax Express 342mg Tablets 8 Tablets

£2.89

Get Express Next-day tracked delivery. 

Buy Online Feminax Express 342mg Tablets 8 Tablets Fast Relief.

  • Targets period pain fast

Product Marketing Ibuprofen Lysine Feminax Express 342g tablets provide fast relief from period pain and associated symptoms including: cramps, muscular pain, backache, headache Also suitable of relief of rheumatic pain, nerve pain, migraine, dental pain, fever and symptoms of cold and flu.

Ingredients Each film-coated tablet contains: 200mg Ibuprofen (as Ibuprofen Lysine)

Additional Information Pack Type: Box

Preparation and Usage Dosage: For oral use. Swallow the tablets whole with water. Adults, the elderly and adolescents between 12 and 18 years: Initially take 1 or 2 tablets, then if necessary take 1 or 2 tablets every 4 hours. Leave at least 4 hours between doses. Do not exceed 6 tablets in 24 hours. Read and enclosed leaflet before taking this medicine.

Storage Do not store above 25°C. Max Temp °C: 25

Safety Not suitable for children under 12 years. Warnings: Take the lowest effective dose needed to relieve your symptoms, as this product is intended for short-term use only. Keep out of the sight and reach of children. Do not take if you: Have ever had a stomach ulcer, perforation or bleeding Are allergic to ibuprofen (or anything else in this medicine), aspirin or other related painkillers Are taking other NSAID painkillers, or aspirin with daily dose above 75mg Do not take this product if you are pregnant and ask your doctor for advice. Talk to a pharmacist or your doctor before taking if you: Have asthma, diabetes, high cholesterol, high blood pressure, had a stroke, liver, heart, kidney or bowel problems Are a smoker If symptoms do not get better or get worse or if you get new symptoms, talk to your doctor. WARNING: DO NOT TAKE MORE MEDICINE THAN THE LABEL TELLS YOU TO.

Manufacturer’s Address PL Holder: Wrafton Laboratories Limited, Braunton, Devon, EX33 2DL, UK.

Distributor's Address Bayer plc, Newbury, Berkshire, RG14 1JA, UK.

Product Disclaimer
At BritishGram.com, we work to ensure that product information on our website is correct, manufacturers may alter their product information, packaging, ingredients, nutritional guides and allergy advice so you may occasionally see a change or difference in products. Please be aware that BritishGram.com are not the manufacturer of the products sold on our website. Actual product packaging and materials may contain more or other different information than shown on our website. If you have any specific product queries, please contact the manufacturer. We recommend that you always read the label carefully before using or consuming any products including medicinal products. Please do not solely rely on the information provided on our BritishGram.com website and therefore we are unable to accept liability for any inaccuracies or incorrect information contained or presented on our website.

Customer Latest Reviews

Based on 1 review Write a review